Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Dagaeff T. — Integrability and Pseudointegrability in Bilfiards Illustrated by the Harmonic Wedge
Dagaeff T. — Integrability and Pseudointegrability in Bilfiards Illustrated by the Harmonic Wedge

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Integrability and Pseudointegrability in Bilfiards Illustrated by the Harmonic Wedge

Автор: Dagaeff T.

Аннотация:

Journal of Statistical Physics, Vol. 83, Nos. 1/2, 1996, p. 39-70.
We discuss Liouville's theorem for nonsmooth integrable systems of the billiard
type and give a scheme of calculation of angle-action variables for the flow. We
also deal with the problem of pseudointegrability. We discuss the relationship
between the continuous-time (flow) and the discrete-time (map) approaches. We
treat all these aspects through a specific billiard — a wedge embedded in a two-
dimensional isotropic harmonic potential. Varying the parameters provides two
integrable and two pseudointegrable cases. It turns out that the dynamics of one
of the latter is indeed integrable in a certain sense. We also address the problem
of applying perturbation theory.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1996

Количество страниц: 32

Добавлена в каталог: 29.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2017
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте